April 14th, 2003, 12:25 PM
Has anyone had any success using this prescription face cream to combat wrinkles? I've used it many times in the past, but always discontinue using it because it seems to make my skin worse (i.e. more wrinkles). I'm really unhappy with the way my skin looks and feels, so I think I may try it again. Any suggestions to lessen the side effects would be greatly appreciated!
April 17th, 2003, 09:58 AM
madiga, how about taking veggies that contain vitamin a, in limited quantities and in rotation among them?
here's a link that says everything abt vit A
- what to take
- how much
- what happens if u take more..
hope this helps u, madigan!
June 14th, 2003, 09:54 PM
Hi Smiles, :D
Oh, thank you kindly!! I'm going to check out the link right now!
June 15th, 2003, 11:27 AM
Applying topical vitamin A (tretinoin) to the skin is not the same as taking it internally. It can take anywhere from 3 to 6 months to see results from Retin A or Renova. Both have the same active ingredient, but Renova is in a moisturizing formula and usually a lesser strength. Retin A is better for acne prone or oily complexions.
What tretinoin can do is help repair sun damage by reducing brown spots, improve skin texture, and reduce or eliminate fine lines. After age 40 (or sooner if you have a lot of sun damage), a vitamin C serum can also be used to reduce deep wrinkles, boost collagen production, and make the skin more elastic.
I found a great thread on Retin A on another board. It's very long, but worth reading if you're curious about trying Retin A or vitamin C products for the skin. You may have to register in order to read the thread.
The boards on makeupalley.com are another good resource for skincare information.
June 29th, 2003, 08:09 AM
Bunnie! Thank you for the links! I tried Vitamin A cream last month, but, sadly gave up on it again. I found that my skin was getting oh-so-tight... even the next morning, after 8 hours rest, when it usually looks like a babies bottom. Anyhow, my dermatologist made a note of it... I may be allergic to treninoin! Que Sera
Sera... but, thank you again! Wow ~ both those links are a wealth of information!